# SDR AALA202312065886

- Difficulty date: November 10, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 63,789 hours, 26,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524036SD
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOORBOARD SUPPORT BREAK ASSEMBLY PANEL AT  STA 540, RBL 0 TO RBL 24.7. REPLACED FLOORBOARD SUPPORT BREAK ASSEMBLY PANEL PER AARD 51-00-05-01 REPAIR 1.
